Alert archive / Maryland / River Flood Watches in 2021
River Flood Watch 28, NWS Baltimore/Washington
NWS Baltimore/Washington issued this river flood watch at Sep 1, 2021, 4:13 PM EDT for Cecil County, Maryland. It took effect at Sep 3, 2021, 5:01 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 1, 2021, 4:13 PM EDT (20:13 UTC)
- In effect from
- Sep 3, 2021, 5:01 PM EDT
- Expired
- Sep 1, 2021, 11:21 PM EDT
- In force
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
County Cecil County, MD
The radar
The Dover AFB radar (KDOX), 93 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Susquehanna River at Conowingo Dam (CNWM2). The gauge peaked at 24.29 ft at Sep 2, 2021, 9:00 PM EDT.
- Action stage
- 21.5 ft
- Minor stage
- 23.5 ft
- Moderate stage
- 24.8 ft
- Major stage
- 28.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01578310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this river flood watch went out at Sep 1, 3:43 PM EDT, 30 minutes earlier.
Area forecast discussion, Sep 1, 3:43 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
343 PM EDT Wed Sep 1 2021
.SYNOPSIS...
The remnants of Ida will interact with a mid-latitude trough as it
tracks across our area today. Ida will depart off to the north and
east tomorrow, allowing high pressure to build in at the surface
for Friday into the first half of the weekend.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
An active day continues as the remnants of Ida progress across
the area. Numerous storms are ongoing across the area, some of
which have a history of producing tornadoes. The main initial
band of storms is situated along the bay northward to
Baltimore/Harford Counties at the moment, and will continue to
progress off toward the north and east. A tornado threat
persists in association with these storms, and the threat for
organized straight line winds is increasing as well as this
convective band continues to grow upscale. This band of storms
should clear the forecast area by around 5 or 6 PM. Additional
showers and thunderstorms are developing behind this initial
band. Model soundings indicate that hodographs will become less
favorable for tornadoes with this activity, but some threat for
severe thunderstorms can't be ruled out. Flash flooding is
ongoing across northern portions of the forecast area (see
hydrology section for more details). Showers and storms will
clear the area from west to east during the evening to early
overnight hours.
Gusty north to northwesterly winds will filter into the area
behind the precipitation this evening. As a result, a Wind
Advisory has been issued this evening for portions of northern
MD and the Central VA Blue Ridge. Wind gusts will likely
approach 50 mph for a few hours this evening in the advisory
area. Elsewhere, gusts of 30-40 mph appear likely for a short
time. Widespread wind gusts of 20-30 mph are expected to
continue through the night.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
The remnants of Ida will track off toward the north and east
tomorrow. The pressure gradient between the remnants of Ida and
an area of high pressure over the Great Lakes will maintain
gusty north to northwesterly winds over the area, with gusts of
20-30 mph common. Skies will be mostly sunny, and temperatures
will be much cooler, with high temperatures in the mid-upper
70s. Humidity levels will also be much lower, with dewpoints in
the 50s. Friday will feature much of the same as high pressure
continues to build in from the Great Lakes. Skies will stay
mostly sunny, but winds will slacken a bit. High temperatures
will once again be in the mid-upper 70s and dewpoints will hold
in the 50s.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A region of Canadian high pressure will still be overhead Saturday
keeping highs in the upper 70s to near 80 for most. A cold front
will move towards the region on Sunday from the Great Lakes/Ohio
Valley. This will bring the risk for showers. Given the limited
instability, the thunderstorm potential remains low. Once the front
passes, a drier and cooler air mass will work in for the first half
of next week. Highs will generally be in the upper 70s to low 80s,
with 60s in the mountains. Lows early next week could dip into the
40s across the colder valleys of the Allegheny Front.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Showers and thunderstorms will continue to impact the terminals
over the next few hours, leading to temporary restrictions. The
precipitation will move out of the area this evening. Gusty
north to northwesterly winds will move in behind the system this
evening, with gusts of 30-35 knots possible for a few hours.
VFR conditions are expected tomorrow with north to northwesterly
winds gusting to around 20 knots. VFR conditions and lighter
winds are expected on Friday.
VFR conditions are expected Saturday and Sunday with the flow
becoming southeast ahead of the cold front.
&&
.MARINE...
Numerous showers and thunderstorms will traverse the waters this
afternoon and evening. These storms will be capable of producing
high winds and waterspouts. In addition, a Gale Warning remains
in effect through tonight. Winds are currently southerly, but
will turn north to northwesterly this evening and increase. SCA
appear likely through tomorrow. Thereafter, sub-SCA conditions
are expected.
Winds will remain below SCA criteria for the weekend.
&&
.HYDROLOGY...
The remnants of Ida will interact with a stalled frontal
boundary over our region today. This will result in periods of
very heavy rainfall, particularly near the MD/PA border and into
eastern WV. Rainfall amounts have trended downward a little,
but significant rainfall is still possible. Multiple rounds of
heavy rain would result in scattered to numerous instances of
flooding/flash flooding, some considerable. Additionally, in the
days following, expect river flooding to become an issue. Many
locations are forecast to enter minor or moderate flood stage,
and river flood watches have been issued accordingly for
locations that are expected to reach flood stage in the next 48
hours. We will receive the latest forecast guidance from the
MARFC this afternoon and will update river watches and
potentially warnings as needed.
&&
.TIDES/COASTAL FLOODING...
Remnants of Ida appear to be moving faster. This may ultimately
limit the time of higher anomalies in the northern part of the bay
as winds quickly become northerly this evening. However, at least a
few instances of minor tidal flooding will remain possible across
the area this evening. Have maintained a Coastal Flood Watch
for Annapolis since guidance continues to indicate it will be
close. DC/Georgetown may need watches as well depending on the
latest forecasts of freshwater coming down the Potomac.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch through Thursday morning for DCZ001.
MD...Flash Flood Watch until 2 AM EDT Thursday for MDZ001-003-501-
502.
Flash Flood Watch through Thursday morning for MDZ004>006-008-
011-013-014-016>018-503>508.
Coastal Flood Watch from 10 PM EDT this evening through
Thursday morning for MDZ014.
Coastal Flood Advisory until 5 PM EDT this afternoon for
MDZ014.
VA...Flash Flood Watch until 2 AM EDT Thursday for VAZ025>031-503-
504.
Flash Flood Watch through Thursday morning for VAZ036>040-
050>057-501-502-505>508.
WV...Flash Flood Watch until 2 AM EDT Thursday for WVZ050>053-055-
501>506.
MARINE...Flash Flood Watch through Thursday morning for ANZ535.
Gale Warning until 6 AM EDT Thursday for ANZ530>543.
&&
SYNOPSIS...KJP
NEAR TERM...KJP
SHORT TERM...KJP
LONG TERM...CPB
AVIATION...KJP/CPB
MARINE...KJP/CPB
HYDROLOGY...LWX
TIDES/COASTAL FLOODING...LWXHazardous weather outlook, Sep 1, 3:43 PM EDT, 30 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 343 PM EDT Wed Sep 1 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-021945- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 343 PM EDT Wed Sep 1 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...This Afternoon and Tonight A Tornado Watch is in effect through 7 PM this evening. Tornadoes will be possible. A Flash Flood Watch is in effect through tonight. Heavy tropical rainfall could result in flash flooding. Flooding on mainstem rivers may then persist through the end of the week. A Coastal Flood Watch for potential moderate tidal flooding is in effect for Anne Arundel County from Wednesday evening through Thursday morning. A River Flood Watch is in effect for the Potomac River from the District and upstream for Friday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A Gale Warning is in effect for portions of the waters through midday Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are activated. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-021945- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 343 PM EDT Wed Sep 1 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...This Afternoon and Tonight A Tornado Watch is in effect through 7 PM this evening east of the Blue Ridge, except from Madison County Virginia and south to Nelson County. Tornadoes will be possible. A Flash Flood Watch continues for the entire outlook area through tonight. Heavy tropical rainfall could result in flash flooding. A River Flood Watch is in effect for several river basins in parts of western and northern Maryland and the eastern panhandle of West Virginia starting Thursday morning. A Wind Advisory is in effect for portions of northern Maryland, eastern West Virginia and the northern Blue Ridge in Virginia for this evening into the overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are activated. MDZ001-501-502-VAZ503-504-WVZ501>506-021945- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 343 PM EDT Wed Sep 1 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...This Afternoon and Tonight A Flash Flood Watch continues through tonight. Heavy tropical rainfall could result in flash flooding. A River Flood Watch is in effect for a few river basins in parts of western Maryland and eastern West Virginia starting Thursday morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are activated.
In the hours before
Local storm report, Sep 1, 2:49 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
249 PM EDT WED SEP 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TORNADO ANNAPOLIS 38.97N 76.50W
09/01/2021 ANNE ARUNDEL MD EMERGENCY MNGR
COUNTY EMERGENCY MANAGEMENT REPORTS TREES AND WIRES
DOWN, AND DAMAGE TO BUILDINGS THROUGHOUT THE RIVA,
WOODLAND BEACH, AND ANNAPOLIS AREA.
&&
EVENT NUMBER LWX2105795
CPBLocal storm report, Sep 1, 3:08 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
308 PM EDT WED SEP 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM FLASH FLOOD 3 NNW UTICA 39.56N 77.41W
09/01/2021 FREDERICK MD 911 CALL CENTER
WATER RESCUE NEAR INTERSECTION OF HESSONG BRIDGE ROAD
NEAR AND BLACKS MILL ROAD.
&&
EVENT NUMBER LWX2105796
CPBLocal storm report, Sep 1, 3:10 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
310 PM EDT WED SEP 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM FLOOD THURMONT 39.62N 77.41W
09/01/2021 FREDERICK MD 911 CALL CENTER
AT LEAST 20 ROADS CLOSED IN THE NORTHERN PORTION OF
FREDERICK COUNTY.
&&
EVENT NUMBER LWX2105797
CPBLocal storm report, Sep 1, 3:13 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
313 PM EDT WED SEP 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM FLASH FLOOD 3 NNE WOODSBORO 39.57N 77.29W
09/01/2021 FREDERICK MD 911 CALL CENTER
WATER RESCUE NEAR INTERSECTION OF HINEY ROAD AND LEGORE
ROAD.
&&
EVENT NUMBER LWX2105798
CPBLocal storm report, Sep 1, 3:43 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
343 PM EDT WED SEP 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM FLOOD 1 SE HARPERS FERRY 39.32N 77.73W
09/01/2021 JEFFERSON WV 911 CALL CENTER
ROCKSLIDE CLOSED CHESNUT HILL ROAD NEAR ROUTE 340.
&&
EVENT NUMBER LWX2105799
CPBLocal storm report, Sep 1, 3:51 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
351 PM EDT WED SEP 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM FLASH FLOOD FREDERICK 39.43N 77.42W
09/01/2021 FREDERICK MD 911 CALL CENTER
AT LEAST SIX SWIFT WATER RESCUES IN FREDERICK COUNTY.
&&
EVENT NUMBER LWX2105800
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 9:44 PM EDT | River Flood Watch | LWX | Loudoun | 25 hr |
| Aug 31, 9:44 PM EDT | River Flood Watch | LWX | Loudoun | 48 hr |
| Aug 31, 9:44 PM EDT | River Flood Watch | LWX | Fairfax, City of Fairfax | 25 hr |
| Aug 31, 10:29 PM EDT | Tornado Warning | LWX | Albemarle | 17 min |
| Aug 31, 10:39 PM EDT | Tornado Warning | LWX | Albemarle, Nelson | 36 min |
| Aug 31, 10:58 PM EDT | Tornado Warning | LWX | Albemarle, Nelson | 32 min |
| Aug 31, 11:13 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, Augusta, Nelson, City of Waynesboro | 47 min |
| Aug 31, 11:23 PM EDT | Tornado Warning | LWX | Albemarle, City of Charlottesville | 37 min |
| Aug 31, 11:34 PM EDT | Areal Flood Warning | LWX | Albemarle, City of Charlottesville | 5 hr |
| Aug 31, 11:41 PM EDT | Flash Flood Warning | LWX | Albemarle, City of Charlottesville | 87 min |
| Aug 31, 11:49 PM EDT | Tornado Warning | LWX | Albemarle, Augusta, Nelson, Rockingham, City of Waynesboro | 15 min |
| Aug 31, 11:56 PM EDT | Tornado Warning | LWX | Albemarle | 34 min |
| Sep 1, 12:18 AM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Madison, Orange | 42 min |
| Sep 1, 12:25 AM EDT | Tornado Warning | LWX | Culpeper, Madison, Orange | 35 min |
| Sep 1, 12:53 AM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Orange | 52 min |
| Sep 1, 1:09 AM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Fauquier, Orange | 51 min |
| Sep 1, 1:42 AM EDT | Severe Thunderstorm Warning | LWX | Fauquier | 35 min |
| Sep 1, 2:25 AM EDT | Areal Flood Warning | LWX | Fairfax, Loudoun, Prince William, City of Manassas, City of Manassas Park | 11 hr |
| Sep 1, 2:34 AM EDT | Severe Thunderstorm Warning | LWX | Fairfax, City of Fairfax | 41 min |
| Sep 1, 2:52 AM EDT | Areal Flood Warning | LWX | Fairfax, City of Fairfax | 9 hr |
| Sep 1, 2:59 AM EDT | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 46 min |
| Sep 1, 3:01 AM EDT | Flash Flood Warning | LWX | Fairfax, Prince William, City of Manassas Park | 2 hr |
| Sep 1, 3:08 AM EDT | Special Marine Warning | LWX | 67 min | |
| Sep 1, 3:23 AM EDT | Areal Flood Warning | LWX | Arlington, Fairfax, City of Falls Church | 8 hr |
| Sep 1, 3:55 AM EDT | Special Marine Warning | LWX | 95 min | |
| Sep 1, 4:34 AM EDT | Areal Flood Warning | LWX | Fairfax, Loudoun | 6 hr |
| Sep 1, 5:23 AM EDT | Special Marine Warning | LWX | 69 min | |
| Sep 1, 11:42 AM EDT | Tornado Warning | LWX | Culpeper, Madison, Rappahannock | 12 min |
| Sep 1, 12:31 PM EDT | Areal Flood Warning | LWX | Page, Rockingham, Shenandoah, Warren | 15 hr |
| Sep 1, 12:52 PM EDT | Special Marine Warning | LWX | 68 min | |
| Sep 1, 12:55 PM EDT | Tornado Warning | LWX | King George | 35 min |
| Sep 1, 1:23 PM EDT | Tornado Warning | LWX | King George | 17 min |
| Sep 1, 1:30 PM EDT | Areal Flood Warning | LWX | Loudoun | 27 hr |
| Sep 1, 2:05 PM EDT | Special Marine Warning | LWX | 55 min | |
| Sep 1, 2:44 PM EDT | Special Marine Warning | LWX | 91 min | |
| Sep 1, 2:48 PM EDT | Special Marine Warning | LWX | 87 min | |
| Sep 1, 3:02 PM EDT | Special Marine Warning | LWX | 28 min | |
| Sep 1, 3:28 PM EDT | Small Craft Advisory | LWX | 44 hr | |
| Sep 1, 3:36 PM EDT | Wind Advisory | LWX | Greene, Madison, Page, Rappahannock, Rockingham, Warren | 7 hr |
| Sep 1, 3:43 PM EDT | Special Marine Warning | LWX | 35 min | |
| Sep 1, 4:52 PM EDT | Special Marine Warning | LWX | 23 min | |
| Sep 1, 4:58 PM EDT | Special Marine Warning | LWX | 31 min | |
| Aug 31, 9:06 PM EDT | Coastal Flood Watch | LWX | Anne Arundel | 22 hr |
| Aug 31, 9:36 PM EDT | River Flood Warning | LWX | Washington | 68 hr |
| Aug 31, 9:44 PM EDT | River Flood Watch | LWX | Washington | 25 hr |
| Sep 1, 3:24 AM EDT | Severe Thunderstorm Warning | LWX | Montgomery, Prince George's | 51 min |
| Sep 1, 3:50 AM EDT | Areal Flood Warning | LWX | Montgomery, Prince George's | 6 hr |
| Sep 1, 4:00 AM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Prince George's | 60 min |
| Sep 1, 4:10 AM EDT | Areal Flood Warning | LWX | Anne Arundel, Baltimore, Howard, City of Baltimore | 6 hr |
| Sep 1, 4:39 AM EDT | Areal Flood Warning | LWX | Anne Arundel, Baltimore, Howard, City of Baltimore | 5 hr |
| Sep 1, 4:50 AM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, City of Baltimore | 40 min |
| Sep 1, 5:41 AM EDT | Areal Flood Warning | LWX | Cecil, Harford | 5 hr |
| Sep 1, 6:15 AM EDT | Areal Flood Warning | LWX | Cecil | 5 hr |
| Sep 1, 8:39 AM EDT | Flash Flood Warning | LWX | Allegany, Garrett | 5 hr |
| Sep 1, 10:14 AM EDT | Coastal Flood Advisory | LWX | Anne Arundel, Baltimore, Calvert, Cecil, Harford, Saint Mary's and 1 more | 19 hr |
| Sep 1, 12:52 PM EDT | Areal Flood Warning | LWX | Allegany | 22 hr |
| Sep 1, 1:11 PM EDT | Tornado Warning | LWX | Charles, Prince George's | 34 min |
| Sep 1, 1:31 PM EDT | Tornado Warning | LWX | Charles, Saint Mary's | 29 min |
| Sep 1, 1:46 PM EDT | Areal Flood Warning | LWX | Allegany, Garrett | 16 hr |
| Sep 1, 1:56 PM EDT | Tornado Warning | LWX | Anne Arundel, Prince George's | 34 min |
| Sep 1, 2:12 PM EDT | Tornado Warning | LWX | Baltimore | 33 min |
| Sep 1, 2:23 PM EDT | Tornado Warning | LWX | Baltimore | 15 min |
| Sep 1, 2:26 PM EDT | Flash Flood Warning | LWX | Carroll, Frederick | 6 hr |
| Sep 1, 2:26 PM EDT | Tornado Warning | LWX | Baltimore, Harford | 14 min |
| Sep 1, 2:27 PM EDT | Tornado Warning | LWX | Anne Arundel | 15 min |
| Sep 1, 2:48 PM EDT | Tornado Warning | LWX | Baltimore, Harford | 27 min |
| Sep 1, 3:10 PM EDT | Tornado Warning | LWX | Baltimore | 16 min |
| Sep 1, 3:17 PM EDT | Tornado Warning | LWX | Harford | 28 min |
| Sep 1, 3:25 PM EDT | Flash Flood Warning | LWX | Carroll, Frederick | 5 hr |
| Sep 1, 3:34 PM EDT | Flash Flood Warning | LWX | Cecil, Harford | 3 hr |
| Sep 1, 3:49 PM EDT | Tornado Warning | LWX | Cecil, Harford | 26 min |
| Sep 1, 4:13 PM EDT | River Flood Warning | LWX | Allegany | 7 hr |
| Sep 1, 4:14 PM EDT | River Flood Warning | LWX | Allegany | 9 hr |
| Sep 1, 4:37 PM EDT | Areal Flood Warning | LWX | Baltimore, Carroll, Harford | 13 hr |
| Sep 1, 5:46 PM EDT | Tornado Warning | LWX | Cecil | 29 min |
| Sep 1, 6:08 PM EDT | Areal Flood Warning | LWX | Cecil, Harford | 17 hr |
| Sep 1, 6:12 PM EDT | Tornado Warning | LWX | Cecil | 19 min |
| Sep 1, 7:03 PM EDT | Coastal Flood Warning | LWX | Anne Arundel | 8 hr |
| Sep 1, 7:27 PM EDT | Areal Flood Warning | LWX | Allegany, Washington | 15 hr |
| Sep 1, 7:59 PM EDT | Areal Flood Warning | LWX | Carroll, Frederick | 2 hr |
Nearby
River Flood Watches in Maryland, 2021Every river flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.